# SDR ASOA2016032614676

- Difficulty date: March 26, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PERMANENT REPAIR OF H/S BELLCRANK SUPPORT FITTING INSTALLATION LT SIDE, RT SIDE ATTACHMENT FASTENERS IAW REO 69055-11-069.  COMPLIED WITH PERMANENT REPAIR OF LT SIDE, RT SIDE BELLCRANK SUPPORT FITTINGS IAW EC/TC REO 690-55-11-094.  COMPLIED WITH EC/TC 690-55-11-094.  REMOVED FAIRING 326CT IAW AMM 55-32-56-000-809.  REINSTALLED OF THE AFT FRAME AND FAIRINGS 326CT IAW AMM 55-32-86-400-809 A01, OPS CHECK GOOD.
